Carmen Hernando
Carmen Hernando
Prof. Mathematics. Universitat Politècnica de Catalunya, Dept. de Matemáticas, Prof. Titular
E-mail confirmado em upc.edu
Título
Citado por
Citado por
Ano
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM journal on discrete mathematics 21 (2), 423-441, 2007
3842007
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
The Electronic Journal of Combinatorics 17 (1), 30, 2010
1512010
On the Steiner, geodetic and hull numbers of graphs
C Hernando, T Jiang, M Mora, IM Pelayo, C Seara
Discrete Mathematics 293 (1-3), 139-154, 2005
1262005
Metric dimension of some families of graphs
J Caceres, MC Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
7th International Colloquium on Graph Theory. Hyeres. Francia, 2005
1212005
On the metric dimension of some families of graphs
C Hernando, M Mora, IM Pelayo, C Seara, J Cáceres, ML Puertas
Electronic notes in discrete mathematics 22, 129-133, 2005
682005
On geodetic sets formed by boundary vertices
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Mathematics 306 (2), 188-198, 2006
572006
On the geodetic and the hull numbers in strong product graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Computers & Mathematics with Applications 60 (11), 3020-3031, 2010
552010
Geodetic and hull numbers of strong products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
VII Jornadas de Matemática Discreta y Algorítmica, 201-212, 2010
552010
Geometric tree graphs of points in convex position
C Hernando, F Hurtado, A Márquez, M Mora, M Noy
Discrete Applied Mathematics 93 (1), 51-66, 1999
441999
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
Electronic Notes in Discrete Mathematics 29, 339-343, 2007
422007
Fault-tolerant metric dimension of graphs
C Hernando, M Mora, PJ Slater, DR Wood
Convexity in discrete structures 5, 81-85, 2008
412008
Locating–dominating codes: Bounds and extremal cardinalities
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Applied Mathematics and Computation 220, 38-45, 2013
372013
Nordhaus–Gaddum bounds for locating domination
C Hernando, M Mora, IM Pelayo
European Journal of Combinatorics 36, 1-6, 2014
342014
Graphs of non-crossing perfect matchings
C Hernando, F Hurtado, M Noy
Graphs and Combinatorics 18 (3), 517-532, 2002
342002
Graphs of non-crossing perfect matchings
C Hernando, FA Hurtado Díaz, M Noy
Proccedings of the 15th European Workshop on Computational Geometry, Antibes …, 1999
341999
Geodeticity of the contour of chordal graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara
Discrete Applied Mathematics 156 (7), 1132-1142, 2008
332008
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Electronic Notes in Discrete Mathematics 35, 15-20, 2009
322009
On the metric dimension of infinite graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas
Discrete Applied Mathematics 160 (18), 2618-2626, 2012
302012
On local transformation of polygons with visibility properties
C Hernando, ME Houle, F Hurtado
Theoretical Computer Science 289 (2), 919-937, 2002
252002
Searching for geodetic boundary vertex sets
J Cáceres, ML Puertas, C Hernando, M Mora, IM Pelayo, C Seara
Electronic Notes in Discrete Mathematics 19, 25-31, 2005
24*2005
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20